International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 178014 | https://doi.org/10.1155/S0161171290000333

T. B. M. McMaster, "On Pervin's example concerning the connected-open topology", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 178014, 4 pages, 1990. https://doi.org/10.1155/S0161171290000333

On Pervin's example concerning the connected-open topology

Received05 May 1988

Abstract

Irudayanathan and Naimpally [1] introduced a topology for function spaces (called the “connected-open” topology) which has the property that the connected functions form a closed set provided that the codomain is completely normal. Pervin [2] gave an example showing that the proviso cannot be weakened to normality. The purpose of this note is to point out a lacuna in his demonstration, and to re-establish the validity of the example.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads305
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.